# SDR UPS97824908

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE SKIN AT FS 1230 LONG 1 CORROSION REMOVAL BEYOND LIMITS.  REPAIRED IAW SRM 53-4-1, 51-1-20D, AND 51-1-21.
